Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/162888
Заглавие документа: On Solutions of the Pauli Equation in Non-Static De Sitter Metrics
Авторы: Ovsiyuk, E. M.
Kazmerchuk, K. V.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Дата публикации: 2015
Издатель: Minsk : Education and Upbringing
Библиографическое описание источника: Nonlinear Phenomena in Complex Systems. - 2015. - Vol. 18, N 2. - P. 198-206
Аннотация: A particle with spin 1/2 is investigated both in expanding and oscillating cosmological de Sitter models. It is shown that these space-time geometries admit the existence of the non-relativistic limit in the covariant Dirac equation. Procedure for transition to the Pauli approximation is conducted in the equations in the variables (t, r), obtained after separating the angular dependence of (θ, ϕ) from the wave function. The non-relativistic systems of equations in the variables (t, r) is solved exactly in both models. The constructed wave functions do not represent stationary states with fixed energy, however the corresponding probability density does not depend on the time.
URI документа: http://elib.bsu.by/handle/123456789/162888
ISSN: 1561 - 4085
Располагается в коллекциях:2015. Volume 18. Number 2

Полный текст документа:
Файл Описание РазмерФормат 
v18no2p198.pdf120,46 kBAdobe PDFОткрыть


Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.